# SDR MWEA00421

- Difficulty date: May 7, 2000
- Submitted: May 9, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 71,598 hours, 87,302 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 5919573502
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING MIDDLE BUTE DOOR I/B EDGE IS CHAFED.  FABRICATED AND INSTALLED FILLER AND DOUBLER.
